# SDR AALA202108167489

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 1,168 hours, 527 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: 9263
- Condition: Low Pressure
- Location: First Class
- Part time: 1,167 hours, 527 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS AFT CENTERLINE CEILING LIFE RAFT PRESSURE BELOW PS CHECK LIMITS. REPLACED LIFE RAFT WITH SERVICEABLE UNIT IAW AMM 25-64-00.
